# SDR P5CA9601184

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 2120-2140
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION, HIT AND RIVETS IMPROPERLY DRIVEN ON INTERCOSTAL AT STRINGER 36 BETWEEN STA 2120 TO 2140.  CORROSION REMOVED AND TREATED PER SRM 51-10-01, DAMAGE BLENDED OUT PER SRM 51-40-01 AND NEW RIVET INSTALLED PER SRM 51-30-02.
